# SDR QXEA2016012900060

- Difficulty date: January 23, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 DAMAGED BEYOND LIMITS.   REMOVED SEAT TRACK, IAW SRM 51-41-00, SRM 51-42-05 AND SRM 51-40-15.  INSTALLED NEW SEAT TRACK  IAW SRM 51-41-00, SRM 51-42-05, SRM 51-40-15 AND DWG: 85328201, REV E.
